# SDR ASOA201101784

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CORRODED.  R & R FLOORBEAM IAW SRM 51-42-06-001-001, 51-42-21-001-001-, 51-42-13-001-001 AND REO 670-53-11-047.
